Meridional number of a link and skein modules of the solid torus

Jože Malešič , Maciej Mroczkowski

Abstract

n/a
Author Jože Malešič
Jože Malešič,,
-
, Maciej Mroczkowski (FMPI / IM)
Maciej Mroczkowski,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2012
Vol159
No8
Pages2021-2031
Keywords in Englishmeridional number, skein modules, Bing links
DOIDOI:10.1016/j.topol.2011.12.016
URL http://dx.doi.org/10.1016/j.topol.2011.12.016
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2012 = 0.562 (2) - 2012=0.52 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back